Nevrose (nevrose) wrote in vaginapagina,
Nevrose
nevrose
vaginapagina

Cramping

So, a couple days ago I forgot to take my pill (don't worry, I am using back-up). The day after I was supposed to take my pill, I remembered and took the missed dose. On the same day, I took my scheduled dose at the scheduled time. (In my pamphlet attached to the BC, it says this is fine to do).

Now, for a few days, I have been experiencing random, but very painful, cramps. I was on my week 1 when I took the 2 pills in the same day. I am now into week 2. During my period week, I did not have sex nor have I had sex after missing the pill (I've been stressed so I haven't really been in the mood anyway). I had my period as normal (though it was lighter).

Is this a common side-effect for missing one day and taking 2 the next day?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment